New bounds for the Ostrowski-like type inequalities
Bull. Korean Math. Soc. 2011 Vol. 48, No. 1, 95-104
Printed January 1, 2011
Vu Nhat Huy and Qu\^{o}\llap{\raise 0.4ex\hbox{\'{}}}c-Anh Ng\^{o}
Vi\^{e}t Nam National University, Vi\^{e}t Nam National University
Abstract : We improve some inequalities of Ostrowski-like type and further generalize them.
Keywords : inequality, error, integral, Taylor, Ostrowski
MSC numbers : 26D10, 41A55, 65D30
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd